# SDR SWAA2013102321405

- Difficulty date: October 10, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED UPPER TE  PANEL ABOVE NR 1 PYLON AFT TIP AFT SUPPORT ANGLE CRACKED.  R & R  ANGLE IAW SRM.
